# SDR TWAA9817501

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58541
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD CABIN 26 INCH LONG EGRESS LIGHT STRIP WAS FOUND INOPERATIVE WHILE ON THE GROUND.  THE STRIP HAD TORN LOOSE.  STL SECURED THE LIGHT STRIP AND DEFERRED CORRECTIONS TO THE LIGHT MALFUNCTION PER MEL. ON LAYOVER THE COVER, MFG 5778-1, AND CABLE WERE REPLACED.  -----CLOSED----
